# SDR CALA9801521

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO Z-ANGLE CORRODED AROUND HI-SHEARS AND DOOR STOPS FROM STA 1155 TO 1212.  A REPAIR DOUBLER AND SPACER WERE INSTALLED IAW SRM 53-05, FIGURE 63.
